A Note on Strongly δθ-I-continuous Functions

Authors

  • José Sanabria Facultad de Educación y Ciencias, Universidad de Sucre, Sincelejo, Colombia https://orcid.org/0000-0002-9749-4099
  • Rafael Lozada-Yavina Facultad de Ciencias Básicas, Universidad Católica del Maule, Talca, Chile
  • José Tormet Unidad de Estudios Básicos, Universidad de Oriente, Puerto La Cruz, Venezuela

DOI:

https://doi.org/10.29020/nybg.ejpam.v15i2.4317

Keywords:

Ideals, $\delta$-local function, $\delta\theta$-$\mathcal{I}$-open set.

Abstract

In this article, we investigate some properties of strongly δθ-I-continuous functions and other types of related functions. Specially, we characterize strongly δθ-I-continuous, we investigate their relationship with other types of functions, and we study the behavior of certain topological notions under the action of these functions.

Downloads

How to Cite

Sanabria, J. ., Lozada-Yavina, R. ., & Tormet, J. . (2022). A Note on Strongly δθ-I-continuous Functions. European Journal of Pure and Applied Mathematics, 15(2), 443–453. https://doi.org/10.29020/nybg.ejpam.v15i2.4317